Existence of Minimal Models for Varieties of Log General Type
Author(s)Birkar, Caucher; Cascini, Paolo; Hacon, Christopher D.; McKernan, James
MetadataShow full item record
We prove that the canonical ring of a smooth projective variety is finitely generated.
DepartmentMassachusetts Institute of Technology. Department of Mathematics
Journal of the American Mathematical Society
American Mathematical Society
Hacon, Christopher D. and James McKernan. "Existence of minimal models for varieties of log general type." J. Amer. Math. Soc. 23 (2010): 405-468.
Author's final manuscript